# SDR USAA2011111000023

- Difficulty date: November 4, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 37,146 hours, 16,574 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: D5725130100200
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 SURFACE CORROSION ON RIGHT WING FUEL PANEL 640NB, BETWEEN RIB 18 TO RIB 19.  REPLACED RIGHT WING FUEL PANEL 640NB IAW A320 SRM 57-27-11 PAGE 103.
